RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2008, Volume 27, Pages 5–59 (Mi cmfd117)  

This article is cited in 6 scientific papers (total in 6 papers)

Control theory on Lie groups

Yu. L. Sachkov

Program Systems Institute of RAS

Full text: PDF file (585 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2009, 156:3, 381–439

Bibliographic databases:


Citation: Yu. L. Sachkov, “Control theory on Lie groups”, Optimal control, CMFD, 27, PFUR, M., 2008, 5–59; Journal of Mathematical Sciences, 156:3 (2009), 381–439

Citation in format AMSBIB
\Bibitem{Sac08}
\by Yu.~L.~Sachkov
\paper Control theory on Lie groups
\inbook Optimal control
\serial CMFD
\yr 2008
\vol 27
\pages 5--59
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2373391}
\zmath{https://zbmath.org/?q=an:1211.93038}
\elib{http://elibrary.ru/item.asp?id=13598201}
\transl
\jour Journal of Mathematical Sciences
\yr 2009
\vol 156
\issue 3
\pages 381--439
\crossref{https://doi.org/10.1007/s10958-008-9275-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58149486695}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd117
  • http://mi.mathnet.ru/eng/cmfd/v27/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jouan P., “Controllability of linear systems on Lie groups”, J. Dyn. Control Syst., 17:4 (2011), 591–616  crossref  mathscinet  zmath  isi  elib
    2. Rory Biggs, Claudiu C. Remsing, “A note on the affine subspaces of three-dimensional Lie algebras”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 3, 45–52  mathnet  mathscinet
    3. Barrett D.I., Biggs R., Remsing C.C., “Optimal Control of Drift-Free Invariant Control Systems on the Group of Motions of the Minkowski Plane”, 2014 European Control Conference (Ecc), IEEE, 2014, 2466–2471  crossref  isi
    4. S. V. Agapov, “On the sub-Riemannian geodesic flow for the Goursat distribution”, Siberian Math. J., 57:1 (2016), 1–6  mathnet  crossref  crossref  mathscinet  isi  elib
    5. Rory Biggs, Claudiu C. Remsing, “A note on the equivalence of control systems on Lie groups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 3, 63–73  mathnet  mathscinet
    6. V. I. Panzhenskii, T. R. Klimova, “Kontaktnaya metricheskaya svyaznost na gruppe Geizenberga”, Izv. vuzov. Matem., 2018, no. 11, 51–59  mathnet
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:719
    Full text:288
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019